| Catalog Number |
TPT1000 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0201 patient problem code: f24.
Event or Problem Description
It was reported by consumer that licaine did not numb the patient verbatim: rcc received a complaint via email.Email(s) attached.Description: licaine did not numb the patient lot: 001526865 lidocaine lot: gt7587.
Event or Problem Description
It was reported by consumer that licaine did not numb the patient.Verbatim: description: licaine did not numb the patient.Response received.Was the lidocaine not effective? it was not effective.What was the impact to the patient? the patient could feel still during the procedure, a different lidocaine was used.Is there a photo or sample available showing the reported issue? if yes, please provide mailing address and email address.No.Was there any medical intervention required including diagnostics, procedures, and treatment delay? used a different lidocaine after the patients remarks.How was the issue resolved? used a different lidocaine after the patients remarks.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no, the only thing i have are the outer package of the tray itself.Can you provide a exact date of event? 12/27.Did the event directly, or indirectly involve a patient or user? yes.
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001526865 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.The sterilization record was reviewed, no deviations or damage was reported.Retains were reviewed, and all samples met specifications per the local standard.The supplier quality notification sent to supplier to raise awareness and to inquire about any additional testing that may have been performed.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.